MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3517
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had fracture of the stem neck occurred! removed stem and putting in a competitor device.Patient is possibly pursuing legal action.Doi: (b)(6) 2016; dor: (b)(6) 2021; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination, therefore unavailable for a physical evaluation.However a x-ray was provided.Upon visual inspection of the x-ray, it was noted that the stem was broken near to the stem's neck.Since the physical complaint device was not returned, we cannot determine a root cause for the reported failure.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device [8130865] number, and no non-conformances were identified.
 
Event or Problem Description
Question: a.Was the patient experiencing any adverse symptoms that led to the revision surgery? answer: the broken stem i¿m sure caused issues but don¿t know exactly what that might be! it was never stated.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.E3 initial reporter occupation: lawyer.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 19380
6107428552
MDR Report Key12953026
Report Number1818910-2021-27363
Device Sequence Number14693276
Product Code LPH
UDI-Device Identifier10603295178200
UDI-Public10603295178200
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3517
Device Catalogue Number563517
Device Lot Number8130865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Supplement Date Received by Manufacturer01/04/2022
04/21/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/05/2022
04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 11/13 36MM +6.; S-ROM*SLEEVE PRX ZTT, 16D-LRG.; SROM STM ST,36+6L NK,11X16X150.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight100 KG